English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18497852      Online Users : 285
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15009

Title: Generalized Jordan Triple(θ, φ)-Derivations on Semiprime Rings
Authors: Liu, Cheng-Kai;Shiue, Wen-Kwei
Contributors: 數學系
Keywords: Generalized (θ,ϕ) -derivation;Generalized Jordan (θ,ϕ) -derivation;Generalized Jordan triple (θ,ϕ) -derivation
Date: 2007-12
Issue Date: 2013-01-07T01:43:37Z
Publisher: the Mathematical Society of the Republic of China
Abstract: Let R be a 2-torsion free semiprime ring. In this paper we will
show that every Jordan triple (θ, φ)-derivation on R is a (θ, φ)-derivation. Also
every Jordan triple left centralizer on R is a left centralizer. As a consequence,
every generalized Jordan triple (θ, φ)-derivation on R is a generalized (θ, φ)-
derivation. This result gives an affirmative answer to the question posed by
Wu and Lu in [14].
Relation: Taiwanese Journal of Mathematics, 11(5): 1397-1406
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML319View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback